# SDR AALA201709119013

- Difficulty date: September 10, 2017
- Submitted: September 11, 2017
- Operation: Air carrier
- Aircraft: N979UY
- Make and model: Airbus A321-231
- Aircraft serial: 5763
- Aircraft time: 13,627 hours, 5,548 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT DOOR 4L THE EMERGENCY EXIT COVER IS MISSING. INSTALLED MISSING EMERGENCY LIGHT COVERS AT 4L.
